i've been taking accutane for 5 months with no improvement , or lets say that i turned from having mild acne into severe one , i have breakouts almost every week, my doctor prescribed that i should lower my dose from 60 mg per day ( my weight is 54) to 40 mg and to take solupred 20mg two times a day .. is there serious side effects of what am doing ? , should i stop the medicine at all?
Is It Safe to Take Solupred 20 Mg with Accutane?
Doctor Answers (1)
Prednisolone and Accutane
Solupred is a derivative of Prednisolone. 60mg of Accutane is quite high to report that you have changed from having mild acne into severe....this is quite opposite of what should be occurring. If all you had was mild acne I'm surprised that 60mg of Accutane would have been the recommended dosage at the beginning, and that you've been experiencing nothing positive. At this point, I'd consult your prescribing physician for recommendations. While I can't say there are side effects, something is definitely off and you should be seeing improvements, not steps backward.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.